# SDR USAA2013082100011

- Difficulty date: August 20, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 49,234 hours, 20,326 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128102
- Part serial: ELACVB010464
- Condition: Unknown
- Location: Nr 1 & 2 Elac
- Part time: 28,783 hours, 17,770 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ENROUTE, CREW REPORTED A FLT CTL ELAC 1 & 2 PITCH FAULT.  FLIGHT RETURNED TO FIELD LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MX PERFORMED TROUBLESHOOTING IAW REF TSM 27-93-00-810-837-A AND 27-93-00-810-843-A.  NO FAULTS.  AS PRECAUTION, R & R ELAC NR 1 IAW AMM 27-93-34-000-001-A.  OPS CHECKED GOOD.  ALSO, R & R RELAY 36CE1.  REF WDM 27-93. OPS CHECKED GOOD.  PERFORMED CAT 3 DUAL CHECK. REF AMM 22-97.
